| Model Number |
16-N251S |
| Medical Device Problem Code |
Decoupling (1145)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
03/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the return sample and archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.
Event or Problem Description
Customer reported that, after the vaccine injection, the needle remained in the patient's arm when the healthcare provider attempted to withdraw it.Fortunately, the needle was successfully removed using fingers, without the need for tools such as tweezers.It was mentioned that this issue has occurred multiple times.